Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 41, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 7, 2009, 3:32 PM CST. It took effect at Nov 10, 2009, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 7, 2009, 3:32 PM CST (21:32 UTC)
- In effect from
- Nov 10, 2009, 12:00 AM CST
- Expired
- Nov 8, 2009, 3:55 AM CST
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
338 WHUS74 KMOB 072132 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 332 PM CST SAT NOV 7 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH TUESDAY... ...A GALE WATCH IS NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING FOR THE COASTAL WATERS BEYOND 20 NM OUT... .THE PRESSURE GRADIENT OVER THE MARINE AREA WILL CONTINUE TO INCREASE OVER THE GULF WATERS THROUGH THIS WEEKEND AS TROPICAL STORM IDA APPROACHES THE YUCATAN CHANNEL AND MOVES INTO THE SOUTHERN GULF OF MEXICO AND HIGH PRESSURE REMAINS POSITIONED OVER THE EASTERN SEABOARD. WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS ACROSS THE ENTIRE MARINE AREA BY SUNDAY AFTERNOON...AND FURTHER INCREASE THROUGH THE BEGINNING OF THE WEEK. GUSTS TO GALE FORCE ARE POSSIBLE SUNDAY NIGHT INTO MONDAY WITH SUSTAINED GALE FORCE WINDS POSSIBLE OVER SOUTHERN PORTIONS OF THE MARINE AREA. SEAS WILL ALSO BUILD IN RESPONSE TO THE LONG DURATION EAST TO SOUTHEAST FLOW AND INCREASED SOUTHERLY SWELL FROM IDA. GMZ670-675-080545- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-091109T0600Z/ /O.NEW.KMOB.GL.A.0002.091109T0600Z-091110T0600Z/ /O.NEW.KMOB.SC.Y.0041.091110T0600Z-091111T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 332 PM CST SAT NOV 7 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM CST TUESDAY... EASTERLY WINDS WILL CONTINUE TO INCREASE TO 20 TO 25 KNOTS BY SUNDAY AFTERNOON. THESE STRONG WINDS WILL FURTHER INCREASE SUNDAY THOUGH TUESDAY AS TROPICAL STORM IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 TO 35 KNOTS WITH HIGHER GUSTS AT TIMES. GUSTS TO GALE FORCE ARE POSSIBLE LATE SUNDAY THROUGH MONDAY. SEAS WILL CONTINUE TO BUILD OVER THE GULF WATERS THROUGH EARLY NEXT WEEK IN RESPONSE TO THE LONG DURATION EAST TO SOUTHEAST FLOW AND INCREASED SOUTHERLY SWELL FROM IDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630-080545- /O.EXB.KMOB.SC.Y.0040.091108T1800Z-091111T0000Z/ MOBILE BAY- 332 PM CST SAT NOV 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 PM CST TUESDAY. EASTERLY WINDS WILL GRADUALLY INCREASE TO AROUND 20 KNOTS BY SUNDAY AFTERNOON. THESE STRONG WINDS WILL FURTHER INCREASE SUNDAY NIGHT THOUGH TUESDAY AS TROPICAL STORM IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 KNOTS WITH HIGHER GUSTS AT TIMES BY MONDAY. THIS WILL CREATE ROUGH CONDITIONS ON BAY WATERS BY SUNDAY AFTERNOON AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-080545- /O.CON.KMOB.SC.Y.0040.000000T0000Z-091111T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 332 PM CST SAT NOV 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. EASTERLY WINDS WILL GRADUALLY INCREASE TO AROUND 20 KNOTS BY LATE TONIGHT. THESE STRONG WINDS WILL CONTINUE TO INCREASE SUNDAY THOUGH TUESDAY AS TROPICAL STORM IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 KNOTS WITH HIGHER GUSTS AT TIMES. SEAS WILL CONTINUE TO BUILD THROUGH EARLY NEXT WEEK IN RESPONSE TO THE LONG DURATION EAST TO SOUTHEAST FLOW AND INCREASED SOUTHERLY SWELL FROM IDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
681 WHUS74 KMOB 072248 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 445 PM CST SAT NOV 7 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH TUESDAY... ...A GALE WATCH IS NOW IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING FOR THE COASTAL WATERS BEYOND 20 NM OUT... .THE PRESSURE GRADIENT OVER THE MARINE AREA WILL CONTINUE TO INCREASE OVER THE GULF WATERS THROUGH THIS WEEKEND AS TROPICAL STORM IDA APPROACHES THE YUCATAN CHANNEL AND MOVES INTO THE SOUTHERN GULF OF MEXICO AND HIGH PRESSURE REMAINS POSITIONED OVER THE EASTERN SEABOARD. WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS ACROSS THE ENTIRE MARINE AREA BY SUNDAY AFTERNOON...AND FURTHER INCREASE THROUGH THE BEGINNING OF THE WEEK. GUSTS TO GALE FORCE ARE POSSIBLE SUNDAY NIGHT INTO MONDAY WITH SUSTAINED GALE FORCE WINDS POSSIBLE OVER SOUTHERN PORTIONS OF THE MARINE AREA. SEAS WILL ALSO BUILD IN RESPONSE TO THE LONG DURATION EAST TO SOUTHEAST FLOW AND INCREASED SOUTHERLY SWELL FROM IDA. GMZ670-675-080700- /O.COR.KMOB.SC.Y.0040.000000T0000Z-091109T0600Z/ /O.COR.KMOB.GL.A.0002.091109T0600Z-091110T0600Z/ /O.COR.KMOB.SC.Y.0041.091110T0600Z-091111T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 445 PM CST SAT NOV 7 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM CST TUESDAY... EASTERLY WINDS WILL CONTINUE TO INCREASE TO 20 TO 25 KNOTS BY SUNDAY AFTERNOON. THESE STRONG WINDS WILL FURTHER INCREASE SUNDAY THOUGH TUESDAY AS TROPICAL STORM IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 TO 35 KNOTS WITH HIGHER GUSTS AT TIMES. GUSTS TO GALE FORCE ARE POSSIBLE LATE SUNDAY THROUGH MONDAY. SEAS WILL CONTINUE TO BUILD OVER THE GULF WATERS THROUGH EARLY NEXT WEEK IN RESPONSE TO THE LONG DURATION EAST TO SOUTHEAST FLOW AND INCREASED SOUTHERLY SWELL FROM IDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630-080700- /O.COR.KMOB.SC.Y.0040.091108T1800Z-091111T0000Z/ MOBILE BAY- 445 PM CST SAT NOV 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 PM CST TUESDAY. EASTERLY WINDS WILL GRADUALLY INCREASE TO AROUND 20 KNOTS BY SUNDAY AFTERNOON. THESE STRONG WINDS WILL FURTHER INCREASE SUNDAY NIGHT THOUGH TUESDAY AS TROPICAL STORM IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 KNOTS WITH HIGHER GUSTS AT TIMES BY MONDAY. THIS WILL CREATE ROUGH CONDITIONS ON BAY WATERS BY SUNDAY AFTERNOON AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-080700- /O.COR.KMOB.SC.Y.0040.000000T0000Z-091111T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 445 PM CST SAT NOV 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. EASTERLY WINDS WILL GRADUALLY INCREASE TO AROUND 20 KNOTS BY LATE TONIGHT. THESE STRONG WINDS WILL CONTINUE TO INCREASE SUNDAY THOUGH TUESDAY AS TROPICAL STORM IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 KNOTS WITH HIGHER GUSTS AT TIMES. SEAS WILL CONTINUE TO BUILD THROUGH EARLY NEXT WEEK IN RESPONSE TO THE LONG DURATION EAST TO SOUTHEAST FLOW AND INCREASED SOUTHERLY SWELL FROM IDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
495 WHUS74 KMOB 080512 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1112 PM CST SAT NOV 7 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH TUESDAY EXCEPT FOR MOBILE BAY... ...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR MOBILE BAY FROM NOON SUNDAY TO 6 PM CST TUESDAY... ...A GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING FOR THE COASTAL WATERS BEYOND 20 NM OUT... .THE PRESSURE GRADIENT OVER THE MARINE AREA WILL CONTINUE TO INCREASE OVER THE GULF WATERS THROUGH THIS WEEKEND AS HURRICANE IDA APPROACHES THE YUCATAN CHANNEL AND MOVES INTO THE SOUTHERN GULF OF MEXICO AND HIGH PRESSURE REMAINS POSITIONED OVER THE EASTERN SEABOARD. WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS ACROSS THE ENTIRE MARINE AREA BY SUNDAY AFTERNOON...AND FURTHER INCREASE THROUGH THE BEGINNING OF THE WEEK. GUSTS TO GALE FORCE ARE POSSIBLE SUNDAY NIGHT INTO MONDAY WITH SUSTAINED GALE FORCE WINDS POSSIBLE OVER SOUTHERN PORTIONS OF THE MARINE AREA. SEAS WILL ALSO BUILD IN RESPONSE TO THE LONG DURATION EAST TO SOUTHEAST FLOW AND INCREASED SOUTHERLY SWELL FROM IDA. GMZ670-675-081315- /O.CON.KMOB.SC.Y.0040.000000T0000Z-091109T0600Z/ /O.CON.KMOB.GL.A.0002.091109T0600Z-091110T0600Z/ /O.CON.KMOB.SC.Y.0041.091110T0600Z-091111T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1112 PM CST SAT NOV 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 6 PM CST TUESDAY... EASTERLY WINDS WILL CONTINUE TO INCREASE TO 20 TO 25 KNOTS BY SUNDAY AFTERNOON. THESE STRONG WINDS WILL FURTHER INCREASE SUNDAY THOUGH TUESDAY AS HURRICANE IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 TO 35 KNOTS WITH HIGHER GUSTS AT TIMES. GUSTS TO GALE FORCE ARE POSSIBLE LATE SUNDAY THROUGH MONDAY. SEAS WILL CONTINUE TO BUILD OVER THE GULF WATERS THROUGH EARLY NEXT WEEK IN RESPONSE TO THE LONG DURATION EAST TO SOUTHEAST FLOW AND INCREASED SOUTHERLY SWELL FROM IDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ650-655-081315- /O.CON.KMOB.SC.Y.0040.000000T0000Z-091111T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1112 PM CST SAT NOV 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. EASTERLY WINDS WILL GRADUALLY INCREASE TO AROUND 20 KNOTS BY SUNDAY AFTERNOON. THESE STRONG WINDS WILL FURTHER INCREASE SUNDAY NIGHT THOUGH TUESDAY AS HURRICANE IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 KNOTS WITH HIGHER GUSTS AT TIMES BY MONDAY. THIS WILL CREATE ROUGH CONDITIONS ON BAY WATERS BY SUNDAY AFTERNOON AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-081315- /O.CON.KMOB.SC.Y.0040.091108T1800Z-091111T0000Z/ MOBILE BAY- 1112 PM CST SAT NOV 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 PM CST TUESDAY. EASTERLY WINDS WILL GRADUALLY INCREASE TO AROUND 20 KNOTS BY LATE TONIGHT. THESE STRONG WINDS WILL CONTINUE TO INCREASE SUNDAY THOUGH TUESDAY AS HURRICANE IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 KNOTS WITH HIGHER GUSTS AT TIMES. SEAS WILL CONTINUE TO BUILD THROUGH EARLY NEXT WEEK IN RESPONSE TO THE LONG DURATION EAST TO SOUTHEAST FLOW AND INCREASED SOUTHERLY SWELL FROM IDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
610 WHUS74 KMOB 080955 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 355 AM CST SUN NOV 8 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TODAY FOR ALL COASTAL WATERS... ...A GALE WARNING IS NOW IN EFFECT FOR ALL COASTAL WATERS AFTER MIDNIGHT TONIGHT THROUGH TUESDAY... .THE PRESSURE GRADIENT OVER THE MARINE AREA WILL CONTINUE TO INCREASE OVER THE GULF WATERS THROUGH THIS WEEKEND AS IDA APPROACHES THE YUCATAN CHANNEL AND MOVES INTO THE SOUTHERN GULF OF MEXICO TODAY. WINDS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS ACROSS THE ENTIRE MARINE AREA BY THIS AFTERNOON...AND FURTHER TO GALE LEVELS LATER TONIGHT INTO MONDAY. GUST TO NEAR GALE FORCE WILL BECOME INCREASINGLY POSSIBLE OVER THE OFFSHORE WATERS TODAY...THEN BEGIN TO APPROACH STORM FORCE MONDAY AS IDA APPROACHES THE ALABAMA AND WESTERN FLORIDA COASTAL WATERS. GMZ670-675-081800- /O.CON.KMOB.SC.Y.0040.000000T0000Z-091109T0600Z/ /O.UPG.KMOB.GL.A.0002.091109T0600Z-091110T0600Z/ /O.UPG.KMOB.SC.Y.0041.091110T0600Z-091111T0000Z/ /O.NEW.KMOB.GL.W.0004.091109T0600Z-091111T0000Z/ /O.NEW.KMOB.SC.Y.0042.091111T0000Z-091112T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 355 AM CST SUN NOV 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-081800- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-091109T0600Z/ /O.NEW.KMOB.GL.W.0004.091109T0600Z-091111T0000Z/ /O.NEW.KMOB.SC.Y.0042.091111T0000Z-091112T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 355 AM CST SUN NOV 8 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. EASTERLY WINDS WILL GRADUALLY INCREASE TO 20 TO 25 KNOTS BY THIS AFTERNOON. THESE STRONG WINDS WILL FURTHER INCREASE TONIGHT THOUGH TUESDAY AS HURRICANE IDA MOVES NORTHWARD. WINDS COULD APPROACH 40 KNOTS WITH HIGHER GUSTS AT TIMES BY MONDAY...50 KNOTS MONDAY INTO TUESDAY. THIS WILL CREATE ROUGH CONDITIONS ON BAY WATERS BY SUNDAY AFTERNOON AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-081800- /O.EXT.KMOB.SC.Y.0040.091108T1800Z-091110T0000Z/ /O.NEW.KMOB.GL.W.0004.091110T0000Z-091111T0000Z/ /O.NEW.KMOB.SC.Y.0042.091111T0000Z-091112T0600Z/ MOBILE BAY- 355 AM CST SUN NOV 8 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST MONDAY... ...GALE WARNING IN EFFECT FROM 6 PM MONDAY TO 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM MONDAY TO 6 PM CST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM TUESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST MONDAY. EASTERLY WINDS WILL GRADUALLY INCREASE TO AROUND 20 KNOTS BY THIS AFTERNOON. THESE STRONG WINDS WILL FURTHER INCREASE TONIGHT THOUGH TUESDAY AS HURRICANE IDA MOVES NORTHWARD. WINDS COULD APPROACH 30 KNOTS WITH HIGHER GUSTS AT TIMES BY MONDAY. THIS WILL CREATE ROUGH CONDITIONS ON BAY WATERS BY SUNDAY AFTERNOON AND CONTINUING THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 11:30 AM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Nov 7, 11:30 AM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CST SAT NOV 7 2009
.AVIATION...(18Z ISSUANCE)...VFR THROUGH THE FORECAST...AS HIGH
PRESSURE MAINTAINS CONTROL OVER THE AREA.
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY THROUGH 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 7, 7:00 AM CST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 700 AM CST SAT NOV 7 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-081300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 700 AM CST SAT NOV 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY THROUGH TONIGHT A MODERATE EASTERLY FLOW OF 15 TO 20 KNOTS WILL INCREASE THROUGH THE PERIOD TO BECOME STRONG BY SUNRISE SUNDAY. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. SEAS WILL BUILD TO AROUND 5 FEET NEAR SHORE TO 8 FEET WELL OFFSHORE...COMPOUNDING THE HAZARD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG EASTERLY FLOW WILL CONTINUE TO BUILD THROUGH THE WEEKEND INTO THE COMING WEEK....BECOMING VERY STRONG AS TROPICAL STORM IDA MOVES INTO THE GULF OF MEXICO SUNDAY. THE FLOW WILL BECOME MORE NORTHEASTERLY WEDNESDAY AS IDA MOVES OVER THE NORTHERN GULF OF MEXICO...THEN SHIFTS EAST. THIS FLOW IS NOT EXPECTED TO EASE UNTIL THURSDAY AS IDA...OR THE EXPECTED REMAINS THEREOF...MOVES OVER THE FLORIDA PANHANDLE. AS IDA MOVES INTO THE GULF OF MEXICO...A STRONG SWELL WILL BEGIN TO PROPAGATE NORTHWARD. A DECREASING TIDAL RANGE EARLY IN THE WEEK WILL HELP TO MITIGATE ANY EFFECTS OF THE INCREASED SWELL....BUT NUISANCE FLOODING WILL STILL BE POSSIBLE ALONG THE ALABAMA AND WESTERN FLORIDA PANHANDLE COAST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 1:29 PM CST | Coastal Flood Watch | MOB | 65 hr | |
| Nov 7, 3:32 PM CST | Gale Watch | MOB | 12 hr |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.